# SDR UIEA2019071504753

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,292 hours, 10,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: S6010005306
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT SEAL BROKEN (EMERGENCY MEDICAL EQUIPMENT).( MED KIT FIRST AID KIT TRANSFERRED TO MDDR 114705, CAT 'D', DUE DATE 10-NOV-19.  LP 1065665 - M6: REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-64-03. PLACARDS REMOVED AND MCC NOTIFIED. THIS CLEARS DMI #114705.   )
